# SDR DALA2025111708387

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LEAF SPRING DOES NOT RETAIN THE SLIDER RIDES OVER THE FWD SPRING ON 4R PASSENGER DOOR.   GIRT BAR 4R WAS REPAIRED PER PRI 630301-14 REV 1 AND ERA 630301-14AD REV ORIGINAL SECTION I.(1306022)
